# SDR SWIA202053821

- Difficulty date: October 6, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT FS 280 BEAM CORROSION CAP FOR JOB: 71028174 OP: 76 MX TRANS NR 21618347, FOUND CORROSION ON TOP OF LT FS 280 FLOOR BEAM AT, AS MARKED.  C-CHECK RO 11/3/2020.  REPLACED CORRODED LT FS 280 CROSSBEAM WITH A SERVICEABLE UNIT, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK CARD, SEE CONTINUATION CARD FOR DETAILS.
